# SDR DALA2024080607828

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 25,902 hours, 9,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5888009) ROW 30 CEILING EMERGENCY LIGHT INOP. R&R ROW 30 CEILING EMERGENCY LIGHT BATTERY PACK, IAW B737 AMM 33-51. OPS CHK GOOD.
